# SDR 2007UALA01325

- Difficulty date: April 27, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 19,618 hours, 7,627 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L FAILS EMERGENCY LIGHT TEST ON CIDS READS EPSU BATT EMERG L.  CLEANED CONNECTOR AND RESET BATTERY PACK POWER SUPPLY AT LEFT OVERWING EXIT RETESTED EMERGENCY LIGHTS REF NR 3 SERVICE, TEST OK.
